In this paper, we obtain a number of subordination, superordination and sandwich-type results related to a certain family of integral operators deﬁned on the space of p-valent functions in the open unit disk. Applications of these subordination and superordination theorems to the familiar Gauss hypergeometric function are also considered. The results derived in this paper are shown to generalize several known subordination, superordination and sandwich-type theorems.
Digital Object Identifier (DOI)
M. Srivastava, H.; K. Aouf, M.; O. Mostafa, A.; and M. Zayed, H.
"Certain Subordination-Preserving Family of Integral Operators Associated with p-Valent Functions,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 1.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss4/1